# SDR FDEA201210313791

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: A3214005720200
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT TRUNNION PIN HAS PITTING CORROSION UNDER PIN HEAD AROUND THE CIRCUMFERANCE.   REPLACED RT MLG AFT TRUNION PIN IAW AMM 32-11-11-04, STEPS B-12-D AND D-8-(A-  F).
